# SDR FDEA201010103984

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 39,368 hours, 10,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520799
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RBL 24, BL 1600- 1640 HAS HEAVY PITTING IN INBD RADIUS OF SEAT TRACK CROWN TO   FLANGE. CHECKED LIMITS  FOUND TRACK TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DET VII.   PAGE 104.  REMOVED SEAT TRACK IAW SRM 51-40-09.  TRIMED NEW SEAT TRACK PER SAMPLE IAW SRM 53-00-52.   LOCATED AND DRILLED SEAT TRACK IAW SRM 51-40-05, TREATED AND PRIMED SEAT TRACK IAW SRM 51-20-06, PAINTED SEAT TRACK IAW AMM 51-20-00. INSTALLED SEAT TRACK IAW SRM 51-40-02.  MAJOR REPAIR.
